Volume 28, Issue 1 (5-2017)                   2017, 28(1): 149-160 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

بهینه‌سازی سبد سهام برای سرمایه‌گذاران خرد؛ رویکرد مدل‌های چندمتغیره غیرخطی. Journal title 2017; 28 (1) :149-160
URL: http://ijiepm.iust.ac.ir/article-1-1402-en.html
Abstract:   (3902 Views)
This article has no abstract.
Full-Text [PDF 740 kb]   (2866 Downloads)    
Type of Study: Research | Subject: Systems Modeling and Simulation
Received: 2015/11/7 | Accepted: 2016/03/8 | Published: 2017/08/19

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.